Ukrainian Mathematical Journal

, Volume 65, Issue 6, pp 972–979 | Cite as

Goursat-Type Problem for a Higher-Order Equation

  • Sh. Sh. Yusubov
Article

For a higher-order equation with leading mixed derivative, we consider the Goursat-type problem without consistency conditions. The notion of fundamental solution is introduced. By using this notion, we obtain a representation of the solution of the analyzed problem.

Keywords

Integral Representation Fundamental Solution Consistency Condition Adjoint Operator Adjoint Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. N. Tikhonov and A. A. Samarskii, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1977).Google Scholar
  2. 2.
    A. M. Nakhushev, Equations of Mathematical Biology [in Russian], Vysshaya Shkola, Moscow (1995).Google Scholar
  3. 3.
    Yu. M. Berezanskii, “On the Dirichlet-type problem for the equation of vibration of a string,” Ukr. Mat. Zh., 12, No. 4, 363–372 (1960).MathSciNetCrossRefGoogle Scholar
  4. 4.
    M. B. Vinogradov, O. V. Rudenko, and A. P. Sukhorukov, Theory of Waves [in Russian], Nauka Moscow (1979).Google Scholar
  5. 5.
    D. Colton, “Pseudoparabolic equations in one space variable,” J. Different. Equat., 12, No. 3, 559–565 (1972).MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    M. Kh. Shkhanukov, “Some boundary-value problems for a third-order equation appearing in the simulation of the process of filtration of liquid in porous media,” Differents. Uravn., 18, No. 4, 689–699 (1982).MathSciNetMATHGoogle Scholar
  7. 7.
    A. P. Soldatov and M. Kh. Shkhanukov, “Boundary-value problems with general nonlocal Samarskii condition for pseudoparabolic higher-order equations,” Dokl. Akad. Nauk SSSR, 297, No. 3, 547–552 (1987).MathSciNetGoogle Scholar
  8. 8.
    V. I. Zhegalov and E. A. Utkina, “On one pseudoparabolic equation of the third order,” Izv. Vyssh. Uchebn. Zaved., Ser. Mat., 10, 73–76 (1999).Google Scholar
  9. 9.
    S. M. Nikol’skii, “On stable boundary values of a differentiable function of many variables,” Mat. Sb., (63)103, No. 2, 224–252 (1963).Google Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Sh. Sh. Yusubov
    • 1
  1. 1.Baku State UniversityBakuAzerbaijan

Personalised recommendations